# SDR SWAA2022100550538

- Difficulty date: September 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COIN MAT IS DAMAGED BETWEEN FSD THRESHOLD PLATE AND AFT GIRT BAR FITTING / [01] DISPLACED COIN MAT IAW 25-27-21-000-801. NOTED DAMAGE TO MOISTURE BARRIER. NOTED DAMAGE TO FLOOR BOARDS 222BF AND 222DF.;[02] REMOVED DAMAGED FWD COIN MAT IAW AMM 25-27-21-000-801.  REQUEST OK TO INSTALL NEW COIN MAT.;[03] OK TO INSTALL NEW COIN MAT GIVEN;[04] INSTALLED FWD ENTRY AND SERVICE DOOR FLOOR COVERING IAW AMM 25-27-21-400-801.;[05] INSTALLED FSD THRESHOLD PLATE AND AFT GIRT BAR FITTING IAW AMM 25-11-04-400-801 STEP E.(3);[06] INSTALLED FSD THRESHOLD PLATE AND AFT GIRT BAR FITTING IAW AMM 25-11-04-400-801 STEP 3. E.(3);[07] VERIFIED CORRECTIVE ACTIONS STEPS 4;6.
